Vestnik Moskovskogo Universiteta. Seriya 1. Matematika. Mekhanika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik Moskov. Univ. Ser. 1. Mat. Mekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2007, Number 3, Pages 7–9 (Mi vmumm1045)  

This article is cited in 1 scientific paper (total in 1 paper)

Mathematics

Remark on minimization of depth of Boolean circuits

S. B. Gashkov


Funding Agency Grant Number
Russian Foundation for Basic Research 050100994
Ministry of Education and Science of the Russian Federation ؖ5400.2006.1


Full text: PDF file (177 kB)

Bibliographic databases:
UDC: 519.95
Received: 15.11.2006

Citation: S. B. Gashkov, “Remark on minimization of depth of Boolean circuits”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2007, no. 3, 7–9

Citation in format AMSBIB
\Bibitem{Gas07}
\by S.~B.~Gashkov
\paper Remark on minimization of depth of Boolean circuits
\jour Vestnik Moskov. Univ. Ser.~1. Mat. Mekh.
\yr 2007
\issue 3
\pages 7--9
\mathnet{http://mi.mathnet.ru/vmumm1045}
\zmath{https://zbmath.org/?q=an:1164.94016}


Linking options:
  • http://mi.mathnet.ru/eng/vmumm1045
  • http://mi.mathnet.ru/eng/vmumm/y2007/i3/p7

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. J. Appl. Industr. Math., 2:3 (2008), 385–396  mathnet  crossref  zmath
  • Number of views:
    This page:13
    Full text:6

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021